# SDR QXEA200300961

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 14,000 hours, 19,970 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LWS- ON FLIGHT 2165 AFTER LANDING NR 2 AC GENERATOR CAUTION LIGHT CAME ON. RAN CHECKLIST ON GROUND AND TURNED NR 2 AC GENERATOR OFF AND THEN BACK ON. THERE WAS NO CHANGE. INSPECTED WIRING IN NR 2 AC GENERATOR BOX AND FOUND CB 2421 CB4 POPPED AND A CHAFED WIRE. REPAIRED WIRE IAW AMM 20-45-07. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
